# SDR RAIA00601063

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 17,701 hours, 15,827 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281100501
- Part serial: 001731
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 5536 - DEN - STRONG ODOR FROM FORWARD CABIN.  MAINTENANCE FOUND BURNED LIGHTING CONTROL MODULE AND BALLAST FOR CEILING LIGHTS AT 1A.  BOTH ITEMS WERE REPLACED.
